Segui
Mateusz Michalek
Titolo
Citata da
Citata da
Anno
Invitation to nonlinear algebra
M Michałek, B Sturmfels
American Mathematical Soc., 2021
982021
Abelian tensors
JM Landsberg, M Michałek
Journal de Mathématiques Pures et Appliquées, 2015
602015
On the toric ideal of a matroid
M Lasoń, M Michałek
Advances in Mathematics 259, 1-12, 2014
472014
Arithmetic aspects of symmetric edge polytopes
A Higashitani, K Jochemko, M Michałek
Mathematika 65 (3), 763-784, 2019
442019
Exponential varieties
M Michałek, B Sturmfels, C Uhler, P Zwiernik
Proceedings of the London Mathematical Society 112 (1), 27-56, 2016
392016
Complete quadrics: Schubert calculus for Gaussian models and semidefinite programming
L Manivel, M Michałek, L Monin, T Seynnaeve, M Vodička
Journal of the European Mathematical Society, 2023
36*2023
A lower bound for the border rank of matrix multiplication
JM Landsberg, M Michałek
International Mathematics Research Notices 2018 (15), 4722-4733, 2018
362018
On the geometry of border rank decompositions for matrix multiplication and other tensors with symmetry
JM Landsberg, M Michałek
SIAM Journal on Applied Algebra and Geometry 1 (1), 2-19, 2017
33*2017
Geometry of phylogenetic group-based models
M Michałek
Journal of Algebra 339 (1), 339-356, 2011
292011
Phylogenetic invariants for group-based models
M Donten-Bury, M Michalek
Journal of Algebraic Statistics, 2010
292010
A short proof of Combinatorial Nullstellensatz
M Michałek
The American Mathematical Monthly 117 (9), 821-823, 2010
292010
Secants of minuscule and cominuscule minimal orbits
L Manivel, M Michałek
Linear Algebra and its Applications 481, 288-312, 2015
272015
Maximum Likelihood Degree, Complete Quadrics, and -Action
M Michałek, L Monin, JA Wisniewski
SIAM journal on applied algebra and geometry 5 (1), 60-85, 2021
262021
Real rank geometry of ternary forms
M Michałek, H Moon, B Sturmfels, E Ventura
Annali di Matematica Pura ed Applicata (1923-) 196, 1025-1054, 2017
262017
Smooth monomial Togliatti systems of cubics
M Michałek, RM Miró-Roig
Journal of Combinatorial Theory, Series A 143, 66-87, 2016
262016
Interlacing Ehrhart polynomials of reflexive polytopes
A Higashitani, M Kummer, M Michałek
Selecta Mathematica 23 (4), 2977-2998, 2017
252017
Secant cumulants and toric geometry
M Michałek, L Oeding, P Zwiernik
International Mathematics Research Notices 2015 (12), 4019-4063, 2015
252015
On the full, strongly exceptional collections on toric varieties with Picard number three
M Lasoń, M Michałek
Collectanea mathematica 62 (3), 275-296, 2011
242011
Flag matroids: algebra and geometry
A Cameron, R Dinu, M Michałek, T Seynnaeve
International Conference on Interactions with Lattice Polytopes, 73-114, 2017
232017
Many faces of symmetric edge polytopes
A D’Alı, E Delucchi, M Michałek
arXiv preprint arXiv:1910.05193, 1910
221910
Il sistema al momento non può eseguire l'operazione. Riprova più tardi.
Articoli 1–20